# SDR 95ZZZX6889

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043051
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR M/R INSPECTION, CRACK FOUND AT HOLE ON UPPER INNER CRESCENT DOUBLER.  COMPONENT NR 7615009100051.
